# SDR RYN2004F00012

- Difficulty date: September 8, 2003
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- Engine: Pwa JT8D9
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS2000116
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT (B) CHECK FOUND.  MAIN CARGO DOOR AFT HINGE WITH 2 CRACKED LOBES ON THE AFT PART OF THE AIRFRAME HINGE.  DRILLED, TREATED, PRIMED AND INSTALLED NEW HINGE SECTION ON MAIN CARGO DOOR.
